ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Intuitionistic fuzzy-γ-retracts and interval-valued intuitionistic almost (near) compactness; pp. 387–398

Full article in PDF format | https://doi.org/10.3176/proc.2018.4.10

Authors
Mohammed M. Khalaf, Sayer Obaid Alharbi, Wathek Chammam

Abstract

The aim of this paper is to introduce the concepts of an intuitionistic fuzzy-γ-retract and an intuitionistic fuzzy-R-retract. Some characterizations of these new concepts are presented. Examples are given, and properties are established. Also, we study the concepts of interval-valued intuitionistic almost (near) compactness and define S1-regular spaces. We prove that if an intuitionistic fuzzy topological space is an S1-regular space and interval-valued intuitionistic almost (near) compact, then it is interval-valued intuitionistic compact.


References

 1.  Atanassov, K. Intuitionistic fuzzy sets. Fuzzy Sets Syst., 1986, 20, 87–96.
https://doi.org/10.1016/S0165-0114(86)80034-3

 2.  Atanassova, V. and Doukovska, L. Compass-and-straightedge constructions in the intuitionistic fuzzy interpretational triangle: two new intuitionistic fuzzy modal operators. Notes on IFS, 2017, 23, 1–7.

 3.  Atanassova, L. Intuitionistic fuzzy implication →189. Notes on IFS, 2017, 23, 14–20.

 4.  Coker, D. An introduction to intuitionistic fuzzy topological spaces. Fuzzy Sets Syst., 1997, 88, 81–89.
https://doi.org/10.1016/S0165-0114(96)00076-0

 5.  Hanafy, I. M. Completely continuous functions in intuitionistic fuzzy topological spaces. Czech. Math. J., 2003, 53(4), 793–803.
https://doi.org/10.1023/B:CMAJ.0000024523.64828.31

 6.  Hanafy, I. M., Mahmoud, F. S., and Khalaf, M. M. Intuitionistic fuzzy retracts. Int. J. Log. Intell. Syst., 2005, 5(1), 40–45.
https://doi.org/10.5391/IJFIS.2005.5.1.040

 7.  Rodabaugh, S. E. Suitability in fuzzy topological spaces. J. Math. Anal. Appl., 1981, 79, 273.
https://doi.org/10.1016/0022-247X(81)90022-6
https://doi.org/10.1016/0022-247X(81)90024-X

 8.  Zadeh, L. A. Fuzzy sets. Inform. Contr., 1965, 8, 338–353.
https://doi.org/10.1016/S0019-9958(65)90241-X


Back to Issue